# SDR JJBA20220627022

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 43,375 hours, 26,623 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Switch
- Part number: 852701
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LG AIR GND FAIL AS GEAR UP WAS SELECTED DURING CLIMB OUT. DISCONNECTED BOTH LH AND RH MLG WOW PROX SWITCHES. INSPECTED FOR SIGNS OF CORROSION ON SWITCHES AND CANNON PLUGS. NO CORROSION FOUND AT THIS TIME, CLEANED OUT CANNON PLUGS. OPS CHECK ALL 4 SWITCHES. ALL OPS CHECKED GOOD. DUE TO MESSAGE ON EICAS, REMOVED AND REPLACED BOTH LH WOW PROX SWITCHES. AIR/GROUND (WOW) SYSTEM OPERATIONAL CHECK GOOD.  ADJUSTED BOTH FWD AND REAR WOW PROX SWITCHES ON LH MLG. OPS CHECK SAT. NO FURTHER DEFECTS AT THIS TIME.
